Jump to content

loot

Members
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About loot

  • Rank
    Member

Recent Profile Visitors

216 profile views
  1. Probably its to do with not enough carbon dioxide in the body which leads to less than ideal oxygen levels. Hence the V˙O2max being low. Exercise increases carbon dioxide in the body so would remedy the situation. There are all manner of things that can lead to low CO2 in the body.
  2. Yeah it comes and goes. I had a patch under my left eye for a while, several months ago. Then for ages I had nothing and now I have a cold patch at the front of my right ankle.
  3. Me too. Its also on and off.
  4. Losartan is an ARB (Angiotensin II receptor blocker), while those other drugs are not. What I am referring to is the drug class that Losartan belongs to which is ARB. The drugs contained in that class all end in -sartan ie Losartan, Irbesartan, Valsartan, Telmisartan, Candesartan and Olmesartan. What I am saying is that Losartan, while it has an effect, which clearly helped your son, imo is the worst by far out of all the ARBs. I never said Losartan was not effective, I just said its the worst of the ARB class which all essentially do the same thing. I'm not a scientist but I can point you to
  5. Hmm this subject seems to be my territory. First of all, in my opinion, Losartan is no good. The theory is fine but Losartan seems the worst of the whole drug class of ARBs. I've made extensive research on ARBs and that while Losartan has the most history and studies, to me it is the worst of them all. Here is a comparison of the ARBs: http://bjcardio.co.uk/2010/05/comparative-arb-pharmacology/ Particularly the insurmountability of Losartan. Basically even if it does work, it will stop working soon enough - so in my opinion no good for the long term. This is an interesting theory but aren't A
  6. Yes that's true, many things can be the cause of POTS. It was just my intention to point that out because the OP seemed to have confusion as to whether it was POTS or not causing the symptoms. There should never really be much confusion as to whether you have POTS or not. Maybe there can be confusion over whether your tiredness is caused by hashimoto's or CFS....but you can't confused POTS. No matter how similar your symptoms may be to those with POTS, if you don't have the stand-up-and-your-heart-rate-goes-into-overdrive symptom....then POTS it is not.
  7. Yes I agree, that's why I said you need a doctor to verify everything and do more in depth testing. But, if you test it yourself and there's no actual postural tachycardia issues then why would you go to the doctor saying you think you have POTS in the first place? If you're feeling tired all the time and have other symptoms then fine, have yourself checked out but if there's no tachycardia upon standing then why in the world would you think it might be POTS? Obviously a one off test may be negative, but if you're testing yourself with my method then try it for several days to get a good idea.
  8. Yes I'm not saying you don't have symptoms but you have to have P.O.T.S...for it to be POTS because that's it key characteristic. Its tachycardia upon changing your posture. Those devices are fine enough to get a good idea whether you have POTS or not. There are many different conditions that have similar symptoms to POTS but if you don't have actual postural orthostatic tachycardia...then it obviously can't be POTS at the root of it all. Its like having cancer like symptoms but with no cancerous cells....in that case, no matter how much it seems like cancer - it isn't.
  9. I having trouble understanding how there can be confusion as to whether you have POTS or not. To be honest, you don't really need a doctor to diagnose it, he is only needed to officially confirm it. Just buy a portable finger pulse reader and to test, lay on the floor for about 10 minutes and then get up and stand up straight. Take note if your pulse rises 30 beats more than it was in the supine permission within 5 minutes of standing. Normally you won't have to wait long before it rises. If it only goes up 10-15 beats more then its probably not POTS.
  10. Ok I'll have a look into that. I think I must certainly be stuck in sympathetic mode. Technically you could say people with POTS are all so 'frightened' we're too scared to even stand up...so our hearts race upon the 'shock' of standing. Pranayama, specifically analoma viloma (alternate nostril breathing) has been shown to increase parasympathetic activity. Actually its specifically the left nostril breathing for parasympathetic and right for sympathetic, so make sure your left nostril is clear at all times since each nostril will be slightly more blocked than the other at any one time.
  11. You have EDS right? Don't you take ARBs for that?
  12. Oh yes I forgot, my trauma was emotional and its no longer really felt, but my POTS symptoms remain. Biofeedback isn't too popular here in England unfortunately but I have my own biofeedback equipment anyway. I also started pranayama recently. I started cardio a few weeks back and have been doing 30 minutes every morning. Also I've been doing intensive calf training, trying to build their circumference since it seems blood flow in POTS patients is directly proportional to calf circumference: http://ajpheart.physiology.org/content/286/3/H1216 Haven't really had any results with anything yet but
  13. No I don't take any medications. I don't want to, especially since its sudden onset, trauma based, I believe it must be possible to solve it myself. There's people who can control their heart rate, temperature etc with their mind so why can't I learn to fix this too..
  14. I'm new to this forum and would like to explain my situation. I developed POTS, sudden onset after a traumatic event. I can't be certain that's the cause but considering they happened at pretty much exactly the same time I'm guessing it must be. My symptoms are: 1. obviously my heart rate raises whenever I stand up (supine ~58 to ~110 or sitting ~72 up to ~110). 2. neuropathy - mainly in the thighs but also gradually has spread to almost everywhere being relatively numb. 3. tiredness but not really severe. 4. constant thirst and general dryness despite drinking inordinate amounts of water ever
×
×
  • Create New...